Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

BP reading is 141 over 68. Does this even make sense should I be worried ?

Blood pressure 141 over 68 does this even make sense should I be worried My reading the other day was 141 / 68. I am a 19 year old male, 200 pounds, 5 foot 6 inches. I lift weights every day and i am 19% body fat. Ive got the build of a bodybuilder so I would say I m pretty healthy. I always watch what I eat and I was eating a bit too much sodium but nothing too bad. No family history of heart problems. The systolic reading is classified as prehypertension/ stage 1 but the diastolic is very low. Any help would be nice. Thanks
Asked On : Sat, 5 Mar 2011
Answers:  1 Views:  817
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthcareMagic
This reading to your age is not disturbing. Please have regular exercise and well balance high protein low fat diet. The problem is not so serious.
Have a Healthful Day..
Answered: Sat, 5 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor